# SDR DALA2017051700172

- Difficulty date: May 17, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 44,957 hours, 5,843 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Power Supply
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HFA CHECK FLIGHT COMPARTMENT STEP 2 FAILED ESCAPE SLIDE LT SW/EPSU (16WL) DOOR 3. REPLACED POWER SUPPLY 16WL TWICE NO HELP UNIT DOES NOT POWER UP. REPLACED POWER SUPPLY AND BATTERY TEST PASSED.
